# SDR CA131003002

- Difficulty date: October 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Aircraft time: 29,420 hours
- Engine: Pwa PW124B
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 7003360946
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EFIS COMP MESSAGE WITH ATTITUDE/HEADING.
